Compare to active ingredient in Vicks® ZzzQuil® Nighttime Sleep-Aid LiquiCaps®
GoodSense® SleepTime Softgels 12 ct
About the product
- ACTIVE INGREDIENT: The active ingredient in GoodSense® Sleeptime Nighttime Sleep Aid softgels is diphenhydramine HCl 25 mg, the #1 doctor recommended sleep-aid active ingredient* (*Of U.S. physicians surveyed by an independent market research firm.). Compare to the active ingredient of Vicks® ZzzQuil®.
- USE: GoodSense® Sleeptime Nighttime Sleep Aid relieves occasional sleeplessness with a non-habit forming sleep medication for adults for a restful night’s sleep. Be ready for the challenges of a new day.
- FOCUS ON SLEEP: Your day can be ruined if you lack sleep, have poor quality sleep or insufficient sleep. GoodSense® Sleeptime Nighttime Sleep Aid softgels, with diphenhydramine HCl 25 mg as the active ingredient, relieve occasional sleeplessness and reduce the time to fall asleep if you have difficulty falling asleep.
- NON-HABIT FORMING: GoodSense® Sleeptime Nighttime Sleep Aid softgels for adults and children ages 12 years and older are safe and non habit-forming.
- NIGHTTIME SLEEP AID: This gluten free sleeping aid for adults and children ages 12 years and older contains no pain reliever and is gluten free.